# SDR UHLA201606160343

- Difficulty date: June 16, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 32,850 hours, 20,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BRACKET AT FRAME 80 BETWEEN S28R AND S29R.  R & R FLOOR SUPPORT BRACKET IAW SRM 51-41-01.
